# SDR DALA2021121507765

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 ACCOMPLISH INSPECTION TASKS ON AIRBUS WORK ORDER 7075073 FOR MAJOR CARGO DOOR REPAIR. CORRECTIVE ACTION: OK TO INSTALL. VERIFIED BUSHES INSTALLED PER AIRBUS WORK CARD RII COMPLETE. (2050772)
